The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1025 KB) | Metadata | Table of Contents | ZAA summary
Volume 10, Issue 2, 1991, pp. 169–182
DOI: 10.4171/ZAA/439

Published online: 1991-06-30

On the Cauchy Problem for Quasilinear Hyperbolic Systems of Partial Differential-Functional Equations of the First Order

Tomasz Człapiński[1]

(1) University of Gdansk, Poland

An existence and uniqueness theorem for the generalized solution (in the "almost everywhere" sense) of the Cauchy problem for a quasilinear functional partial differential system of the first order is proved.

Keywords: Schauder cationic form, generalized solutions, bicharacteristics

Człapiński Tomasz: On the Cauchy Problem for Quasilinear Hyperbolic Systems of Partial Differential-Functional Equations of the First Order. Z. Anal. Anwend. 10 (1991), 169-182. doi: 10.4171/ZAA/439